# SDR 9806119609

- Difficulty date: April 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47234
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Condition: Broken
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, NOSE LANDING GEAR GREEN DOWNLOCK LIGHT DID NOT ILLUMINATE AFTER GEAR EXTENSION.  EMERGENCY GEAR EXTENSION PROCEDURES WERE UTILIZED AND AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NOSE GEAR PROXIMITY SENSOR BROKEN AT OVERCENTER LINK.  REPLACED SENSOR.  ALSO, REPLACED MAIN GEAR DOOR SKID PLATES DUE TO DAMAGE INCURRED ON LANDING.
